U.S. doctors online nowAsk doctors free
United Kingdom
A 27-year-old female asked:

Bleeding again 7 weeks after medical abortion and after having brown discharge for a week, is it my period?

1 doctor answer1 doctor weighed in
Dr. Jeff Livingston
Obstetrics and Gynecology 23 years experience
Irregular periods: Irregular periods are one of the most common problems obgyns treat. If this is one time problem it usually resolves on its own. If this is a recurring problem you should be evaluated. Infections & hormonal changes can cause spotting. If there is a concern for pregnancy then do a home pregnancy test . There are many options available to help regulate the menstrual cycle. Schedule a visit

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Similar questions

United Kingdom
A 28-year-old female asked:

How would I know if it's my period after medical abortion or abortion related bleeding??

1 doctor answer2 doctors weighed in
Dr. Mary David
Specializes in Obstetrics and Gynecology
When?: If this is the bleeding after you took the medicines, it is related to the abortion. If you have had that bleeding and it has stopped for more than a few days, this is your period. Hope this helps.
Last updated Jan 21, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.